Wednesday, October 1, 2008

I'M GOING FLIPPIN MENTAL(ER)!!!!!

so tired
can't sleep

so tired
can't sleep


can't sleep


can't sleep


hmmm.... wide awake at the moment

legs covered in spots

so itchy

scratch scratch scratch

then bleed

feeling crap,

like my tummy is full of peanut butter,

but isn't

and no I don't want to buy a friggin H2O Mop!!
or ProActive
or natural makeup

I asked Dr Google... and he says that sleep issues are possibly caused by going off lyrica

have been having sleep issues for a few days

NOT HAAAAPPPY!

going to try a hot shower and then some hot chocolate

7 comments:

Anchell said...

Oh dear...

ummmm

it will pass

I always want to smack people who say that to me

but it will

Cyndy said...

Nasty. All-night television can be hypnotic at times, though. ABC is better, and there's always the video/DVD option. Hope you're feeling better soon. ;0)

Lisa said...

i hear you- i know all about sleep issues and yes, any medication will cause it.
try and grab a snooze through the day
xxxx

Tania said...

I am going to sleep tonight, I can feel it :) and if not.. I shall OD on endone and tequila :)

Lisa said...

maybe milo would be a better option?

Tania said...

hmm...Never been a milo drinker, but I did go to the shop to get a lot of milk just incase I needed some hot chocolate tonight.
I'm one of those people that really really loves and needs atleast 8-9+ hours sleep a night, I feel like I'm under going some serious torture. I just really need sleep tonight.

Anonymous said...

8 to 9 hours?? well, yea I can attest to that. Good thing its not too hot for her, otherwise half of NSW may be destroyed!!

Mr. NY